Minimal attractors and bifurcations of random dynamical systems

DSpace/Manakin Repository

Open Research Exeter (ORE)

Minimal attractors and bifurcations of random dynamical systems

Please use this identifier to cite or link to this item: http://hdl.handle.net/10036/22079

Share:                 



Title: Minimal attractors and bifurcations of random dynamical systems
Author: Ashwin, Peter
Citation: 455 (1987), pp. 2615-2634
Publisher: Royal Society
Journal: Proceedings of The Royal Society A
Date Issued: 1999
URI: http://hdl.handle.net/10036/22079
DOI: 10.1098/rspa.1999.0419
Links: http://dx.doi.org/10.1098/rspa.1999.0419 http://publishing.royalsociety.org/index.cfm?page=1086#
Abstract: We consider attractors for certain types of random dynamical systems. These are skew-product systems whose base transformations preserve an ergodic invariant measure. We discuss definitions of invariant sets, attractors and invariant measures for deterministic and random dynamical systems. Under assumptions that include, for example, iterated function systems, but that exclude stochastic differential equations, we demonstrate how random attractors can be seen as examples of Milnor attractors for a skew-product system. We discuss the minimality of these attractors and invariant measures supported by them. As a further connection between random dynamical systems and deterministic dynamical systems, we show how dynamical or D-bifurcations of random attractors with multiplicative noise can be seen as blowout bifurcations, and we relate the issue of branching at such D-bifurcations to branching at blowout bifurcations.
Type: ArticlePreprint
Description: Copyright © 1999 The Royal Society. NOTICE: This is the author’s version of a work accepted for publication by The Royal Society. The definitive version was subsequently published in Proceedings of the Royal Society A, Vol 455, Number 1987, 8 July 1999, DOI:10.1098/rspa.1999.0419
Keywords: chaotic dynamicsrandom dynamical systemsforced systemsblowout bifurcation
ISSN: 1364-50211471-2946


Please note: Before reusing this item please check the rights under which it has been made available. Some items are restricted to non-commercial use. Please cite the published version where applicable.

Files in this item

Files Size Format View
Minimal attractors and bifurcations.pdf 294.2Kb PDF Thumbnail

This item appears in the following Collection(s)

Browse

My Account

Local Links